# SDR 2014F00083

- Difficulty date: May 5, 2014
- Submitted: May 5, 2014
- Operation: General aviation
- Aircraft: N950PA
- Make and model: Cessna 208B
- Aircraft serial: 208B1063
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKING OFF,  AIR CREW NOTICED A BURNING ODOR IN THE COCKPIT.   ELECTED TO LAND BACK AT DEPARTURE AIRPORT.  MAINTENANCE DETERMINED THAT THE GNS 530, GPS/COMM WAS THE SOURCE OF THE ODOR.  THE GPS/COMM WAS R & R.  ACFT PLACED BACK IN SERVICE WITH NO FURTHER ISSUES.
